Alert archive / Pennsylvania / Freeze Warnings in 2012

Freeze Warning 19, NWS State College, PA

October 8, 20128 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Oct 8, 2012, 2:13 PM EDT for 8 counties in Pennsylvania. It took effect at Oct 9, 2012, 3:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2012, 2:13 PM EDT (18:13 UTC)
In effect from
Oct 9, 2012, 3:00 AM EDT
Expired
Oct 9, 2012, 8:00 AM EDT
In force
5 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, Cameron County, PA, Clearfield County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 65 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WWUS71 KCTP 081813
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT MON OCT 8 2012

...ANOTHER COLD NIGHT IN STORE FOR THE REGION...

.THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME
CENTERED OVER THE REGION LATER TODAY AND TONIGHT. MANY LOCATIONS
TONIGHT WILL SEE A KILLING FREEZE AS TEMPERATURES DIP INTO THE
UPPER 20S AND LOWER 30S.

PAZ027-028-049-050-081915-
/O.CAN.KCTP.FR.Y.0011.121009T0600Z-121009T1200Z/
MIFFLIN-JUNIATA-UNION-SNYDER-
INCLUDING THE CITIES OF...LEWISTOWN...MIFFLINTOWN...LEWISBURG...
SELINSGROVE
213 PM EDT MON OCT 8 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FROST ADVISORY. 

WHILE TEMPERATURES ARE STILL EXPECTED TO DIP INTO THE 30S...CLOUD
COVER IS NOT EXPECTED TO BREAK UP IN TIME TO ALLOW FROST TO BECOME
A PROBLEM LATER TONIGHT.

$$

PAZ004>006-010-011-017-024-037-090215-
/O.UPG.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/
/O.NEW.KCTP.FZ.W.0019.121009T0700Z-121009T1200Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-TIOGA-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...
JOHNSTOWN...MANSFIELD...WELLSBORO
213 PM EDT MON OCT 8 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...IN THE UPPER 20S TO AROUND 30.

* TIMING...LATE TONIGHT

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ033-090215-
/O.UPG.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/
/O.EXB.KCTP.FR.Y.0011.121009T0700Z-121009T1200Z/
SOMERSET-
INCLUDING THE CITY OF...SOMERSET
213 PM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LATE TONIGHT

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ012-018-019-025-026-034-035-041-042-045-046-090215-
/O.EXT.KCTP.FR.Y.0011.121009T0700Z-121009T1200Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE...
ALTOONA...HUNTINGDON...MOUNT UNION...BEDFORD...MCCONNELLSBURG...
TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT
213 PM EDT MON OCT 8 2012

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY...

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
2 follow-up statements
480 
WWUS71 KCTP 090158
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
958 PM EDT MON OCT 8 2012

...ANOTHER COLD NIGHT IN STORE FOR THE REGION...

.THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME
CENTERED OVER THE REGION LATER TODAY AND TONIGHT. MANY LOCATIONS
TONIGHT WILL SEE A KILLING FREEZE AS TEMPERATURES DIP INTO THE
UPPER 20S AND LOWER 30S.

PAZ010-011-017-024-090300-
/O.CAN.KCTP.FZ.W.0019.121009T0700Z-121009T1200Z/
ELK-CAMERON-CLEARFIELD-CAMBRIA-
INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM...
DUBOIS...CLEARFIELD...JOHNSTOWN
958 PM EDT MON OCT 8 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES WILL STABILIZE SOON AS LOW CLOUDS RETURN TO COVER THE
AREA FOR MUCH OF THE NIGHT. FREEZING TEMPERATURES ARE NO LONGER
EXPECTED TO BE WIDESPREAD.

$$

PAZ012-018-019-025-026-033>035-041-042-045-046-090300-
/O.CAN.KCTP.FR.Y.0011.121009T0700Z-121009T1200Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
SOMERSET-BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE...
ALTOONA...HUNTINGDON...MOUNT UNION...SOMERSET...BEDFORD...
MCCONNELLSBURG...TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT
958 PM EDT MON OCT 8 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FROST ADVISORY. 

LOTS OF CLOUDS WILL LINGER THROUGH THE NIGHT. THE CLOUDS WILL HELP
TO KEEP THE TEMPERATURES FROM FALLING LOW ENOUGH TO CREATE
WIDESPREAD FROST.

$$

PAZ004>006-037-091000-
/O.CON.KCTP.FZ.W.0019.121009T0700Z-121009T1200Z/
WARREN-MCKEAN-POTTER-TIOGA-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
MANSFIELD...WELLSBORO
958 PM EDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
TUESDAY...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE TONIGHT

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DANGELO
234 
WWUS71 KCTP 090917
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 AM EDT TUE OCT 9 2012

.CLOUD COVER HAS HELD TEMPERATURES UP OVERNIGHT. HOWEVER...SOME
PORTIONS OF NORTHWEST PENNSYLVANIA WILL STILL DROP BELOW FREEZING
THIS MORNING. 

PAZ006-037-091030-
/O.CAN.KCTP.FZ.W.0019.000000T0000Z-121009T1200Z/
POTTER-TIOGA-
INCLUDING THE CITIES OF...COUDERSPORT...MANSFIELD...WELLSBORO
517 AM EDT TUE OCT 9 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FREEZE WARNING. 

PERSISTENT CLOUD COVER WILL KEEP TEMPERATURES FROM FALLING BELOW
FREEZING OVER MOST OF THE AREA THIS MORNING. 

$$

PAZ004-005-091200-
/O.CON.KCTP.FZ.W.0019.000000T0000Z-121009T1200Z/
WARREN-MCKEAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD
517 AM EDT TUE OCT 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 8, 11:08 AM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Oct 8, 11:08 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1108 AM EDT MON OCT 8 2012

.SYNOPSIS...

A WEAK WAVE OF LOW PRESSURE WILL TRACK NORTHEAST OFF OF CAPE
HATTERAS LATE TODAY AND TONIGHT. A LARGE UPPER LVL TROUGH WILL REMAIN
POSITIONED OVER THE GRT LKS THROUGH THE END OF THIS WEEK. SHORTWAVES
ROTATING AROUND THE BASE OF THIS TROUGH WILL PUSH REINFORCING COLD
FRONTS THROUGH PENNSYLVANIA ON WEDNESDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

SATELLITE SHOWS CLOUDS CONTINUING TO STREAM NE AHEAD OF A WEAK
WAVE OF LOW PRESSURE TRYING TO FORM OVER THE SERN US. LIGHT RAIN
HAS SPREAD AS FAR NORTH AS ELKINS WV...AND WILL LIKELY MAKE
INROADS INTO MY SERN ZONES BEFORE THE AFTERNOON IS OVER. TWEAKED
POPS UP JUST A TAD TO FIT LATEST RADAR TRENDS...HRRR GUIDANCE AND
SREF POPS. QPF SHOULD BE ON THE LIGHT SIDE HOWEVER.

ALSO TWEAKED TEMPS DOWN A BIT OVER CENTRAL AND SRN AREAS WHERE
CLOUD COVER WILL RETARD HEATING MOST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
HAVE RAMPED POPS UP TO NR 90 PCT ACROSS LANCASTER CO THIS
EVENING...WHEN WAVE MAKES CLOSEST PASS TO PA. MDL DATA INDICATING
BAND OF RELATIVELY STRONG 8-7H FGEN FORCING BTWN 00Z-06Z ACROSS
THIS AREA AND A BLEND OF OPERATIONAL AND ENSEMBLE MEAN QPF YIELDS
TOTALS OF BTWN 0.5 AND 0.75 INCHES ACROSS YORK/LANCASTER COUNTIES
LATE TODAY AND TONIGHT.

FURTHER NORTH AND WEST...THE MAIN CONCERN WILL BE POSSIBILITY OF A
KILLING FREEZE. MDL DATA AND UPSTREAM SATL IMAGERY BOTH SUPPORT A
SHARP BACK EDGE TO THE MOISTURE WITH CLEARING SKIES LIKELY ACROSS
THE NORTHWEST HALF OF THE STATE. SFC RIDGE OVR THE AREA AND
PLACEMENT OF GEFS NEGATIVE PWAT/8H TEMP ANOMALIES TARGET THE NW
MTNS FOR THE COLDEST TEMPS. SEEMS LIKE A PRETTY GOOD BET FOR A
WIDESPREAD FREEZE...BUT WILL START WITH A WATCH AND LET DAY SHIFT
DECIDE WHETHER A FREEZE WARNING IS NEEDED. ACROSS THE RIDGE/VALLEY
REGION...HAVE ISSUED FROST ADV FOR TONIGHT WITH LOWS IN THE L/M
30S.

SFC RIDGE AND LOW PWAT AIR SHOULD PRODUCE MSUNNY SKIES AND LGT
WINDS OVER MOST OF CENTRAL PA TUESDAY. STILL LOOKS LIKE A FEW MORE
CLOUDS ACROSS EASTERN PA...WHERE LINGERING LOW LVL MOISTURE...COMBINED
WITH APPROACH OF A WEAK SHORTWAVE...WILL LIKELY RESULT IN SCT-BKN
CU. DESPITE THE COLD MORNING...TEMPS SHOULD RESPOND TO THE SUNSHINE
WITH AFTN READINGS MOSTLY IN THE U50S TO L60S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
EXCELLENT MDL AGREEMENT WITH REGARDS TO TIMING OF NEXT SHORTWAVE
ROUNDING BASE OF GRT LKS TROF ON WEDNESDAY. THIS MOISTURE-STARVED
SYSTEM AND ASSOC COLD FRONT SHOULD SWEEP THROUGH CENTRAL PA DURING
THE DAYLIGHT HRS...ACCOMPANIED BY A FEW SHOWERS...PRIMARILY OVR
THE N MTNS.

HIGH CONFIDENCE OF SUNNY/DRY WX THURSDAY...WHEN ALL MDL DATA
TRACKS SFC RIDGE ACROSS OUR AREA. SUBTLE TIMING DIFFS DEVELOP WITH
NEXT SHORTWAVE/COLD FRONT FOR LATE WEEK. HOWEVER...ALL INDICATE IT
WILL BE ANOTHER MOISTURE-STARVED SYSTEM...SO HAVE INCLUDED ONLY A
LOW CHC OF SHRA ON FRIDAY.

FRI NITE COULD BE ANOTHER COLD ONE AS HIGH PRES/LOW PWAT AIR
DRIFTS OVR THE STATE. HOWEVER...WARMER WX APPEARS LIKELY BY NEXT
WEEKEND AS HIGH PASSES OFF THE COAST AND RETURN SW FLOW DEVELOPS.
MDLS DIVERGE SIGNIFICANTLY WITH TRACK/STRENGTH OF WEAKENING
SHORTWAVE LIFTING THRU THE GRT LKS LATE NEXT WEEKEND. WILL
MAINTAIN A CHC OF SHOWERS BY SUNDAY. HOWEVER...UNCERTAINTY QUITE
HIGH BY THAT TIME.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...

STILL A FEW SITES CLINGING ONTO LOW CEILINGS...WITH JST EVEN
ADDING SOME FOG OVER THE LAST COUPLE OF HOURS AS CLOUDS THERE
LOWER DOWN ONTO THE FIELD. THE GENERAL TREND WILL BE FOR MOST
SITES TO STAY OR BECOME VFR BY EARLY AFTERNOON...BUT THE LOW
LEVEL MOISTURE HANGING TOUGH OVER THE LAURELS MAY KEEP JST A
PROBLEM WELL INTO THE AFTERNOON.

PRECIPITATION IS EXPECTED TO RETURN TO SE COUNTIES BY MID/LATE
AFTERNOON AS A WEAK STORM SYSTEM SLIDES UP THE COAST. THOUGH SFC
LOW WILL BE WEAK AND REMAIN WELL SOUTH OF PA...NORTHERN EDGE OF
RAIN SHIELD WILL OVERSPREAD INTO THE EVENING HOURS...WITH
GRADUALLY LOWERING CEILINGS LIKELY FROM SEG SOUTH AND EAST...WITH
IFR/MVFR LIKELY BY EARLY EVENING AND LASTING INTO TUESDAY.

OUTLOOK...

TUE...MVFR/IFR EARLY...IMPROVING TO VFR BY MID/LATE MORNING.

WED...VFR...BUT MVFR POSS IN SCATTERED SHRA WITH FRONTAL PASSAGE.

THU-FRI...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR PAZ012-018-
019-025>028-034-035-041-042-045-046-049-050.
FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
PAZ004>006-010-011-017-024-033-037.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/MARTIN
AVIATION...LA CORTE/RXR
Hazardous weather outlook, Oct 8, 8:40 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
840 AM EDT MON OCT 8 2012

PAZ012-018-019-025>028-034-035-041-042-045-046-049-050-091245-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
840 AM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010-011-017-024-033-037-091245-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA-
840 AM EDT MON OCT 8 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-051>053-056>059-063>066-091245-
FRANKLIN-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
840 AM EDT MON OCT 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 10:16 PM EDTFreeze WarningCTPCameron, Elk, McKean, Potter7 hr
Oct 8, 5:31 AM EDTFrost AdvisoryCTPBedford, Blair, Centre, Clinton, Fulton, Huntingdon and 7 more16 hr
Oct 8, 5:31 AM EDTFreeze WatchCTPCambria, Cameron, Clearfield, Elk, McKean, Potter and 3 more9 hr

Nearby

Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.